# SDR CA990728011

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Brush Block
- Part number: 7826891
- Condition: Worn
- Location: Prop Deice
- Part time: 14,286 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 PROPELLER DEICE PHASE B CIRCUIT BREAKER TRIPS.  PROPELLER DEICE BRUSH BLOCK REPLACED.
